# SDR IPXA2025120726859

- Difficulty date: November 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 38,641 hours, 25,890 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310211
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN FASTENER HOLE COMMON TO UPPER DRAG FITTING HOLE DIAMETER NOT CONSISTANT THROUGH PART STACK UP , IDENTIFIED AS HOLE NR 3 . VERIFIED STEP 57 IAW GMM RII 04-02.  ACCOMPLISH REPAIR IAW EO-95919-REQ1 AND VT-SAA EA 757-5700-01-B0643, REV. IR, PRIOR TO FURTHER FLIGHT.
